Home » Frequently asked Questions on Health » Why do I always have a bitter taste in my mouth?

Why do I always have a bitter taste in my mouth?

Q: I am 52 years old. For the last 10-20 days I have a bitter taste in my mouth. Now, for the last one week I am having pain in my liver. Sometimes I feel pain in stomach also. I have also completed a course of antibiotics along with tinadazole. But inspite of this the condition is the same and now in the morning even after taking milk I get this bitter taste.

A:Use of certain drugs, including antibiotics, often results in a bitter taste in the mouth and should go away in a few days. However, if it persists and the pain over the liver continues you should get yourself tested with an ultrasound examination.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------